Journal of Symbolic Logic

Review: Andrzej Mostowski, Abzahlbare Boolesche Korper und ihre Anwendung auf die Allgemeine Metamathematik

Garrett Birkhoff

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 3, Issue 1 (1938), 47.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183383758

JSTOR
links.jstor.org

Citation

Birkhoff, Garrett. Review: Andrzej Mostowski, Abzahlbare Boolesche Korper und ihre Anwendung auf die Allgemeine Metamathematik. J. Symbolic Logic 3 (1938), no. 1, 47. https://projecteuclid.org/euclid.jsl/1183383758


Export citation